# SDR 08FDEA03248

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 38,973 hours, 19,924 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN FRAME 63 AND FRAME 64, RBL 18 THE SEAT TRACK IS DAMAGED.  SPLICED IN A NEW SEAT TRACK SECTION IAW A300-600 SRM 53-10-16, FIG 210.  ALODINED, PRIMED AND PAINTED IAW A300-600 SRM 51-21-10.  APPLIED CIC IAW A300-600 SRM 51-23-20, PARA 9.
